# SDR FDEA201603210960

- Difficulty date: March 21, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 43,041 hours, 38,914 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327501720300
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC SEAT TRACK GOUGED, FRAME 57, -Y1959.  REMOVED DAMAGE IAW SRM 51-73-10.  CHECKED LIMITS= L=0.140", W= 0.406", D= 0.118", FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, TR 86778 & TR 85721.  REMOVED DAMAGED SECTION IAW SRM 53-10-16 FIG 208.  REMOVED 6 EACH SPLICES FOR ACCESS IAW SRM 51-40-21.  LOCATED & DRILLED NEW SEAT TRACK SECTION IAW SRM 51-40-44.  INSTALLED NEW SEAT TRACK SECTION & 6 EACH SPLICES IAW SRM 51-40-21.  LOCATED & DRILLED 2 EACH SPLICES IAW SRM 51-40-44, PN R5327049020000 & INSTALLED 2 EACH IAW SRM 51-40-21.  MAJOR REPAIR.
